# SDR QXEA0101783

- Difficulty date: November 7, 2001
- Submitted: November 13, 2001
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 9,704 hours, 13,616 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CHAFE ON CARGO DOOR SKIN AT FORWARD LOWER CORNER.  REPAIRED IAW DHC-8 RD 8-52-230 AND SRM 51-40-11 AND 51-40-00.
